MathSciNet Relay Station
MathSciNet bibliographic data
MR125214 (23 #A2519) 30.42
Wilf, Herbert S. Subordinating factor sequences for convex maps of the unit circle. Proc. Amer. Math. Soc. 12 1961 689–693.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement